# SDR 08FDEA00353

- Difficulty date: February 5, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 20,414 hours, 10,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Part time: 20,414 hours, 10,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM HAS CRACK AT FR25 RBL27 FWD SIDE REWORKED REPAIR AREA IAW 53-10-15, SRM 51-21-10 AND SRM 51-75-10, FINISHED REPAIR IAW SRM 51-40-21.
